Skip to main content

Exponential sums, translation invariance, and applications

Searching for OpenAIRE data...

Publications

VINOGRADOV SYSTEMS WITH A SLICE OFF

Author(s): Julia Brandes, Trevor D. Wooley
Published in: Mathematika, Issue 63/03, 2017, Page(s) 797-817, ISSN 0025-5793
DOI: 10.1112/S0025579317000134

Nested efficient congruencing and relatives of Vinogradov's mean value theorem

Author(s): Trevor D. Wooley
Published in: Proceedings of the London Mathematical Society, Issue 118/4, 2018, Page(s) 942-1016, ISSN 0024-6115
DOI: 10.1112/plms.12204

SMOOTH VALUES OF POLYNOMIALS

Author(s): J. W. BOBER, D. FRETWELL, G. MARTIN, T. D. WOOLEY
Published in: Journal of the Australian Mathematical Society, 2019, Page(s) 1-17, ISSN 1446-7887
DOI: 10.1017/S1446788718000320

An instance where the major and minor arc integrals meet

Author(s): Jörg Brüdern, Trevor D. Wooley
Published in: Bulletin of the London Mathematical Society, Issue 51/6, 2019, Page(s) 1113-1128, ISSN 0024-6093
DOI: 10.1112/blms.12291

Sums of Linear Transformations in Higher Dimensions

Author(s): Akshat Mudgal
Published in: The Quarterly Journal of Mathematics, Issue 70/3, 2019, Page(s) 965-984, ISSN 0033-5606
DOI: 10.1093/qmath/haz006

Optimal mean value estimates beyond Vinogradov's mean value theorem

Author(s): Brandes, Julia; Wooley, Trevor
Published in: International Mathematics Research Notices (submitted January 2019), Issue 1, 2020, ISSN 9999-9994

Discrete restriction for (x,x^3) and related topics

Author(s): K. Hughes and T. D. Wooley
Published in: Duke Math. Journal (submitted December 2019), 2020, ISSN 9999-9994

On squares of sums of three cubes

Author(s): Javier Pliego Garcia
Published in: Quarterly journal of Mathematics (submitted February 2020), 2020, ISSN 9999-9994

On Waring's problem in sums of three cubes

Author(s): Javier Pliego Garcia
Published in: International Mathematics Research Notices (submitted February 2020), 2020, ISSN 9999-9994

On Waring's problem in sums of three cubes of smaller powers

Author(s): Javier Pliego Garcia
Published in: Journal of the London Mathematical Society (submitted January 2020), 2020, ISSN 9999-9994

Arithmetic combinatorics on Vinogradov systems

Author(s): Akshat Mudgal
Published in: Transactions of the American Mathematical Society (accepted, to appear), 2020, ISSN 0002-9947

On generating functions in additive number theory, II: Lower-order terms and applications to PDEs

Author(s): J. Brandes, S. T. Parsell, C. Poulias, G. Shakan and R. C. Vaughan
Published in: Submitted January 2020, 2020, ISSN 9999-9994

Uniform bounds in Waring's problem over some diagonal forms

Author(s): Javier Pliego Garcia
Published in: Mathematische Zeitschrift (submitted March 2020), 2020, ISSN 9999-9994

Difference sets in higher dimensions

Author(s): Akshat Mudgal
Published in: Mathematical Proceedings of the Cambridge Philosophical Society, 2020, ISSN 0305-0041

Sum-product estimates for diagonal matrices

Author(s): Akshat Mudgal
Published in: Bulletin of the Australian Mathematical Society, 2020, ISSN 0305-0041

Diophantine inequalities of fractional degree

Author(s): C. Poulias
Published in: Preprint, 2020, ISSN 9999-9994

Hua's lemma, bracket polynomials and Vinogradov's mean value theorem

Author(s): Trevor D. Wooley
Published in: Preprint under preparation, 2020, ISSN 9999-9994

Condensation and densification for sets of large diameter

Author(s): Trevor D. Wooley
Published in: Combinatorial and Additive Number Theory 2020, 2020